# SDR ASAA2017052920897

- Difficulty date: May 29, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 37,524 hours, 11,056 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  CAPTAIN'S DISPLAY SHOWED A VTK FLAG. WENT AWAY AFTER A MINUTE.  ACFT GROUNDED. PERFORMED FIM 34-61, TASK 836.  FMC RESET & GROUND FUNCTIONAL CHECKED GOOD. NO RECENT HISTORY OF FAULT.
